Alert archive / Alabama / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Mobile, AL

August 18, 2015Wilcox County, Alabama

NWS Mobile, AL issued this flash flood warning at Aug 18, 2015, 8:09 PM CDT for Wilcox County, Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2015, 8:09 PM CDT (01:09 UTC)
Expired
Aug 19, 2015, 2:15 AM CDT
In force
6 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Wilcox County, AL

The radar

The Birmingham radar (KBMX), 129 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WGUS54 KMOB 190109
FFWMOB
ALC131-190715-
/O.NEW.KMOB.FF.W.0016.150819T0109Z-150819T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
809 PM CDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 215 AM CDT WEDNESDAY

* AT 809 PM CDT...VERY HEAVY RAINFALL WAS INDICATED OVER THE WARNED
  AREA AND RADAR ESTIMATES SHOW RAINFALL RATES OF 2 TO 3 INCHES PER
  HOUR.  THIS WILL LIKELY CAUSE FLASH FLOODING IN THE WARNED AREA.

* HEAVY RAIN WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
  WILCOX COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK
HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE
WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN!

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

NEVER TRY TO CROSS OR PLAY IN AN URBAN SPILLWAY OR FLOWING CREEK...
EVEN A SMALL ONE. URBAN FLASH FLOODING IS A MAJOR KILLER.

IF YOU ARE IN DANGER FROM THE FLOOD WATERS AND NEED RESCUE ASSISTANCE
CALL 911.  TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE CALL
(800) 284-9059.

&&

LAT...LON 3206 8718 3205 8718 3205 8688 3204 8686
      3202 8686 3196 8704 3201 8729 3208 8719

$$
1 follow-up statement
354 
WGUS74 KMOB 190335
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1035 PM CDT TUE AUG 18 2015

ALC131-190344-
/O.CAN.KMOB.FF.W.0016.000000T0000Z-150819T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILCOX AL-
1035 PM CDT TUE AUG 18 2015

...THE FLASH FLOOD WARNING FOR EAST CENTRAL WILCOX COUNTY HAS BEEN
CANCELLED...

AT 1034 PM CDT...THE HEAVY RAINS THAT PROMPTED THE WARNING FOR EAST 
CENTRAL WILCOX COUNTY THUS THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN DANGER FROM THE FLOOD WATERS AND NEED RESCUE ASSISTANCE
CALL 911.  TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE CALL
(800) 284-9059.

&&

LAT...LON 3206 8718 3205 8718 3205 8688 3204 8686
      3202 8686 3196 8704 3201 8729 3208 8719

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 3:52 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Aug 18, 3:52 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
352 PM CDT TUE AUG 18 2015

.SHORT TERM [TONIGHT AND WEDNESDAY]...A SHORTWAVE MOVING THROUGH THE
SOUTHWEST UPPER LEVEL FLOW WILL LEAD TO AN INCREASE OF SHOWERS AND
THUNDERSTORMS THIS AFTERNOON INTO THE EARLY EVENING. COVERAGE WILL
DECREASE TONIGHT AS THE BOUNDARY LAYER COOLS. OTHERWISE...THE AREA
WILL REMAIN BETWEEN A WEAK UPPER TROUGH OVER TEXAS AND WESTERN GULF
AND A RIDGE TO OUR EAST. THIS WILL MAINTAIN A SOUTHWEST UPPER LEVEL
FLOW PATTERN OVER THE AREA THROUGH WEDNESDAY...CONTINUING THE
UNSETTLED WEATHER CONDITIONS WITH OCCASIONAL ROUNDS OF SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS AS DISTURBANCES MOVE THROUGH THE
FLOW. HIGHS WILL AGAIN BE TRICKY DUE TO WHEN AND HOW LONG IT RAINS ON
WEDNESDAY AND A LARGE VARIATION CAN AGAIN BE EXPECTED. HOWEVER...MOST
AREAS WILL CLIMB INTO THE MID AND UPPER 80S.

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

[THURSDAY AND FRIDAY]...THE PATTERN OF WET WEATHER WILL CONTINUE AS
THE AREA REMAINS BETWEEN A WEAK UPPER LEVEL TROUGH EXTENDING ACROSS
THE NORTHERN PLAINS DOWN THROUGH TEXAS AND RIDGING THAT CONTINUES TO
BUILD IN FROM THE EAST ACROSS THE NORTHERN GULF. AMPLE MOISTURE WILL
REMAIN ACROSS MUCH OF THE AREA ON THURSDAY WITH PRECIPITABLE WATER
VALUES OF 2.0 TO 2.3 INCHES. EXPECTING COVERAGE OF STORMS TO BE
HIGHEST ON THURSDAY...ESPECIALLY ACROSS THE WESTERN HALF OF THE
AREA.

DAYTIME HIGHS ON THURSDAY WILL STRUGGLE TO REACH INTO THE UPPER 80S
ACROSS THE WESTERN HALF OF THE AREA WHERE POPS ARE 50 TO 60 PERCENT.
AS MENTIONED EARLIER...DAYTIME TEMPERATURES ON THURSDAY WILL BE
TRICKY AND HIGHLY DEPENDENT ON THE PLACEMENT AND DURATION OF STORMS
IN THE AFTERNOON. BY FRIDAY...DAYTIME TEMPERATURES WILL REBOUND
SLIGHTLY INTO THE LOW 90S AREA-WIDE. OVERNIGHT LOWS WILL REMAIN ON
REPEAT THROUGH THE REMAINDER OF THE SHORT TERM WITH MID TO LOW 70S
INLAND AND UPPER 70S ALONG THE COAST EACH NIGHT. 07/MB

.LONG TERM [SATURDAY THROUGH MONDAY]...THE AREA CONTINUES TO
TRANSITION OUT OF THE CURRENT SOGGY PATTERN AS MID AND UPPER LEVEL
RIDGING CONTINUES TO MIGRATE WEST ACROSS THE NORTHERN GULF AND
SOUTHEASTERN STATES THROUGH THE WEEKEND. BY EARLY NEXT WEEK...THE
UPPER LEVEL RIDGE CONTINUES DRIFTING WEST AND BECOMES RE-ESTABLISHED
ACROSS THE WESTERN HALF OF THE CONUS THROUGH AT LEAST MID WEEK. THIS
PATTERN SHIFT WILL DECREASE COVERAGE OF STORMS AND ALLOW
TEMPERATURES TO REBOUND BACK INTO THE MID 90S ACROSS THE AREA. HEAT
INDICES WILL ALSO CONTINUE TO REBOUND OVER THE WEEKEND WITH VALUES
RANGING FROM 103-107. 07/MB

&&

.AVIATION...
18Z ISSUANCE...VFR CONDITIONS WILL CONTINUE BETWEEN ROUNDS OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE EVENING
HOURS. RAIN COVERAGE WILL DECREASE OVERNIGHT WITH REDEVELOPMENT
EXPECTED ON TUESDAY. MVFR TO IFR CONDITIONS ARE POSSIBLE IN AND
AROUND SHOWERS AND ISOLATED THUNDERSTORMS. /13

&&

.MARINE...SURFACE HIGH PRESSURE WILL CONTINUE TO RIDGE WESTWARD
ACROSS THE NORTH CENTRAL GULF THROUGH LATE IN THE WEEK. THIS PATTERN
WILL RESULT IN A LIGHT TO MODERATE ONSHORE FLOW WHICH WILL PERSIST
THROUGH THE END OF THE WEEK. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      77  90  76  89  75 /  30  60  40  60  20
PENSACOLA   78  89  77  89  77 /  30  60  30  50  20
DESTIN      79  88  79  87  79 /  30  60  20  40  20
EVERGREEN   74  91  74  90  74 /  30  60  40  60  30
WAYNESBORO  73  90  73  89  72 /  30  70  40  60  30
CAMDEN      74  91  74  89  74 /  30  60  40  60  30
CRESTVIEW   75  90  75  90  74 /  30  60  30  50  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Aug 18, 6:21 AM CDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
621 AM CDT TUE AUG 18 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-191130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
621 AM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH
TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS THE AREA WITH THE GREATEST COVERAGE OCCURRING IN THE
AFTERNOON AND EARLY EVENING HOURS. SOME STORMS WILL PRODUCE FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WHICH
COULD LEAD TO MINOR FLOODING IN POOR DRAINAGE AREAS. THE THREAT OF
SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES
WEDNESDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAPABLE OF
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND CAUSING
LOCALIZED...MINOR FLOODING IN POOR DRAINAGE AREAS WILL CONTINUE
THROUGH THURSDAY. COVERAGE IS EXPECTED TO DECREASE FROM FRIDAY
THROUGH THE WEEKEND. THE THREAT OF SEVERE WEATHER IS EXPECTED TO
REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH MONDAY.

GMZ630>635-650-655-670-675-191130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
621 AM CDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL COULD PRODUCE CLOUD TO WATER
LIGHTNING STRIKES AND BRIEF...STRONG WIND GUSTS AS WELL AS LOCALLY
HIGH WAVES THAT MAY BE HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS THUNDERSTORMS CAPABLE OF PRODUCING FREQUENT
CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY HIGHER WINDS AND SEAS
ARE EXPECTED THROUGH THURSDAY. COVERAGE IS EXPECTED TO DECREASE FROM
FRIDAY THROUGH THE WEEKEND.

In the hours before

Special weather statement, Aug 18, 4:43 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT TUE AUG 18 2015

ALZ051-053-182245-
CLARKE AL-CHOCTAW AL-
443 PM CDT TUE AUG 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN CLARKE AND CHOCTAW IN SOUTHWEST ALABAMA UNTIL
545 PM CDT...

AT 443 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR ZERO TO 7 MILES SOUTH OF PUTNAM...AND MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...         BUTLER...              LISMAN...
COFFEEVILLE...         PENNINGTON...          TOXEY...
NEEDHAM...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3231 8793 3228 8793 3230 8794 3230 8800
      3228 8802 3215 8802 3214 8804 3209 8804
      3206 8807 3207 8810 3206 8812 3201 8811
      3199 8807 3199 8770 3166 8794 3197 8846
      3231 8842
TIME...MOT...LOC 2143Z 218DEG 26KT 3229 8869 3192 8805
Special weather statement, Aug 18, 5:38 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
538 PM CDT TUE AUG 18 2015

ALZ054-182330-
WILCOX AL-
538 PM CDT TUE AUG 18 2015

...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...WILCOX
IN SOUTHCENTRAL ALABAMA UNTIL 630 PM CDT...

AT 535 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED NEAR
SHAWNEE...OR NEAR THOMASVILLE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
CAMDEN...              PINE HILL...           YELLOW BLUFF...
BOYKIN...              CATHERINE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

SOME STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3224 8739 3220 8736 3220 8733 3214 8728
      3214 8725 3212 8726 3208 8719 3205 8718
      3205 8688 3204 8686 3201 8686 3183 8745
      3183 8753 3193 8767 3200 8767 3201 8762
      3213 8762 3213 8752 3227 8751 3227 8744
TIME...MOT...LOC 2235Z 212DEG 21KT 3195 8767
Special weather statement, Aug 18, 6:45 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CDT TUE AUG 18 2015

ALZ053>057-190045-
BUTLER AL-MONROE AL-CLARKE AL-CONECUH AL-WILCOX AL-
645 PM CDT TUE AUG 18 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN BUTLER...MONROE...CENTRAL CONECUH AND WILCOX
IN SOUTHCENTRAL ALABAMA...AND EAST CENTRAL CLARKE IN SOUTHWEST
ALABAMA UNTIL 745 PM CDT...

AT 640 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM NEAR BOYKIN
TO 9 MILES EAST OF PINE APPLE...MOVING NORTHEAST AT 20 MPH.

OTHER STRONG THUNDERSTORMS WERE LOCATED OVER MONROE AND CONNECUH
MOVING NORTHEAST AT 20 MPH.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

SOME OF THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY
SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR
FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3214 8725 3212 8726 3208 8719 3205 8718
      3205 8686 3196 8686 3196 8665 3191 8655
      3130 8715 3154 8775 3220 8736
TIME...MOT...LOC 2340Z 205DEG 35KT 3208 8732 3188 8683
Special weather statement, Aug 18, 7:51 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
751 PM CDT TUE AUG 18 2015

ALZ054>057-190145-
BUTLER AL-MONROE AL-CONECUH AL-WILCOX AL-
751 PM CDT TUE AUG 18 2015

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT THE FOLLOWING
COUNTIES...NORTHERN BUTLER...NORTHEASTERN MONROE...NORTH CENTRAL
CONECUH AND SOUTHEASTERN WILCOX IN SOUTHCENTRAL ALABAMA UNTIL 845 PM
CDT...

AT 748 PM CDT...STRONG THUNDERSTORMS GENERALLY LOCATED NEAR OAK
HILL...OR 16 MILES EAST OF CAMDEN...WERE MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...          PINE APPLE...          OAK HILL...
I65 AND AL 185...      I65 AND AL 10...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

SOME STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY BE NEEDED.
PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL
WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3205 8718 3205 8686 3196 8686 3196 8645
      3193 8646 3161 8696 3191 8731 3209 8721
TIME...MOT...LOC 0048Z 243DEG 15KT 3194 8701

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:51 PM CDTSpecial Weather StatementMOBButler54 min
Aug 18, 7:58 PM CDTAreal Flood AdvisoryMOBWilcox2 hr
Aug 19, 3:51 PM CDTSpecial Weather StatementMOBMobile54 min

Nearby

Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.